# SDR UALA2013062104331

- Difficulty date: June 19, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,111 hours, 23,484 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE FLOOR MARKER DIM AT ROW 38-39.   REPLACED CHARGERS, OPS CHECKED NORMAL.
